# SDR ERAA091803

- Difficulty date: October 28, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Aircraft serial: 760366
- Aircraft time: 2,841 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 7630607901101
- Part serial: 67742EJ
- Condition: Misrepaired
- Location: Main
- Part time: 885 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE BOTTLE NEEDS TO BE SERVICED.  INCORRECT GAUGE INSTALLED.  HYDRO TESTED, OVERHAULED, INSTALLED GAUGE, FILLED, LEA AND WEIGHT CHECKED.
